# SDR DALA2025051203672

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 75,788 hours, 28,858 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 7510720) LOSS OF BOTH A & B HYDRALIC SYSTEMS AFTER LANDING. FOUND LT MLG ACTUATOR RETURN LINE DAMAGED. REPLACED LINE REF B737 IPC 32-32-11. LEAK CK GOOD.
